# SDR DALA2016102707753

- Difficulty date: March 29, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 81,107 hours, 37,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 715
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLOOR SUPPORT BS 715 AND LBL 10.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 41-40-02 AND DWG.
